# SDR IPXA11569459

- Difficulty date: September 3, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N450UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25472
- Aircraft time: 19,066 hours, 12,722 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Gouged
- Location: Bs 595 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, INTERCOSTAL WEB HAS GOUGE ON EDGE OF INBD VERTICAL FLANGE, BS 595, STR 15R.  REPAIRED IAW ATS ER 11-04472.
